Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are facial flushing and nausea side effects of Methylprednisolone?

Hi I am wondering about the drug MethylPREDNIsolone. I was prescribed this medication yesterday, this is day 2. I noticed nausa today, but not so concerned with that, however I feel flush, my face is red, and it feels warm/hot? I do not see this as a side effect on anything I have read???
Tue, 17 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Yes,flushing face is one of he common side effects of methylprednisolone.
If this side effect continue I suggest you to consult your doctor about this side effect,so you can take an alternative medication.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am 54 years old. have had insomnia for 30 years. severe. I went on lorazepam .5 to 1mg for last 18 years. i took myself off 10 days ago. It was not working any longer. Now I m not sleeping (due to severe facial flushing, burning that lasts most of day and worse at night? could this be side effects of drug? I am on 5htp for sleep, and it. Complex(no Niacin). thank you

doctor1 MD

I have an appt soon for cortisone shot in my occipital area. Radio frequency, PT and Celebrex have done nothing for my whiplash since 2008. A few yrs back I had a cortisone/Celestone in my right shoulder. This did help but it awakened my hot flashes. I am so worried this will happen again. Are there any types of cortisone that will have a lesser side effect of hot flashes and facial flushing?

doctor1 MD

My son was diagnosed with abdominal migraines years ago that were controlled with cyproheptadine (an antihistamine). His symptoms were nausea , facial flushing, and occaisonally fatigue and leg cramps. These symptoms have worsened to the point of happening EVERY NIGHT. He s on cypro still (max dose), acid reflux meds, AND an anti anxiety drug because I keep being told migraines don t happen every day. But nothing is helping him. He is miserable every night.